You are not logged in.

Finite-time stability and instability of stochastic nonlinear systems

Yin, Juliang, Khoo, Suiyang, Man, Zhihong and Yu, Xinghuo 2011, Finite-time stability and instability of stochastic nonlinear systems, Automatica, vol. 47, no. 12, pp. 2671-2677.

Attached Files
Name Description MIMEType Size Downloads

Title Finite-time stability and instability of stochastic nonlinear systems
Author(s) Yin, Juliang
Khoo, Suiyang
Man, Zhihong
Yu, Xinghuo
Journal name Automatica
Volume number 47
Issue number 12
Start page 2671
End page 2677
Total pages 7
Publisher Pergamon
Place of publication Oxford, U. K.
Publication date 2011-12
ISSN 0005-1098
1873-2836
Keyword(s) finite-time stability
lyapunov stability
finite-time attractiveness in probability
stochastic nonlinear systems
Language eng
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier Ltd.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040457

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 115 times in TR Web of Science
Scopus Citation Count Cited 130 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 298 Abstract Views, 7 File Downloads  -  Detailed Statistics
Created: Mon, 05 Dec 2011, 12:39:38 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.